Medical Questions > Conditions and Diseases > Orthopedics Forum

Epidural injection a month later and I still feel pain?

Must Read
Think you might be experiencing bone loss? Check out this Intro to Osteoporosis and evaluate your risk for developing bone weakness. ...
Although bone mass loss is normal as we age, some people are more at risk of developing osteoporosis than others. Are you at risk? More here....
Do you have severe back pain? Do your bones break frequently or with little pressure? You might be experiencing osteoporosis. Found out more here....
Dear Dr Ayres::
I have an epidural injection done last September 2010.. It has been a month now and I still feel pain on my legs which had worsen after the procedure. I was told that the pain will improved but it hasn't. And it has been 4 weeks now since they told me about this. Do you think this is something I should worry about? Thanks Doctor.
Did you find this post helpful?
|
Quick Reply